# SDR CALA2016081895651

- Difficulty date: August 16, 2016
- Submitted: August 18, 2016
- Operation: Air carrier
- Aircraft: N781UA
- Make and model: Boeing 777222
- Aircraft serial: 26945
- Aircraft time: 82,343 hours, 13,822 cycles
- Engine: Pwa PW4077
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Lavatory
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

CREW REPORTED AN ODOR FROM LAVATORY 101 THAT WAS STRONG AND SMELLED LIKE IODINE.   ACCOMPLISHED AN INSPECTION OF MIRROR LIGHTS, WATER HEATER, AND THE FLUSH CONTROL ASSY. NO EVIDENCE OF ELECTRICAL ODOR OR INDICATION OF OVERHEATING. ALSO INSPECTED UNDER THE LAVATORY SINK AND TOILET SHROUD, COULD NOT IDENTIFY ANY SOURCE OF ODOR. AFTER A FULL CLEANING OF THE AFFECTED LAVATORY, RESIDUAL ODOR DISIPATED.
